MathSciNet Relay Station
MathSciNet bibliographic data
MR2167465 94C05 (34A09 34C23)
Riaza, Ricardo Singularity-induced bifurcations in lumped circuits. IEEE Trans. Circuits Syst. I Regul. Pap. 52 (2005), no. 7, 1442–1450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement